# SDR N6WA2025100404

- Difficulty date: October 1, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N551GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10283
- Aircraft time: 35,077 hours, 25,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670340663
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS879 BELOW FLOOR ON STGRS26L-STGR26R.    PERFORMED REPAIR ON FRAME AT FS879 IAW EO-C550-53MR-033-O
